# SDR AALA202202219573

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 23,733 hours, 9,318 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY ENTRY DOOR DIFFICULT TO OPEN. REPLACED MID LAVATORY DOOR HOLD OPEN LATCH PER AMM 25-40-00
